# SDR TWAA0101018

- Difficulty date: January 11, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 6,239 hours, 3,014 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND 3 INCH CRACK IN LT MAIN GEAR DOOR PAN AT OUTBOARD CORNER.  INSTALLED REPAIR DOUBLER PER SRM 52-05, FIG 28.
